MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; WRAP, STERILIZATION

AESCULAP INC. AESCULAP; WRAP, STERILIZATION
Model Number MD355
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the customer: " we are having issues with holes in aesculap filters.This is an everyday occurrence.We, in (b)(6), have recommended everything possible to avoid creating holes in filters.I do understand there are areas in the filters that are light and can look like hole in filter but we are receiving reports of tiny holes.I did inspect a new bag.I put it up against a lighted magnifier.There are areas that look like tiny pin holes.".
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Correction: g4 510k number corrected.Additional information: h10 related report numbers.Investigation results: fifteen (15) samples and two (2) photographs provided were returned to the manufacturing site for technical evaluation.Results of the investigation determined that potential micro-holes were observed in the filters.Based on the investigation findings, the product met specifications.As a result, the reported failure could not be confirmed to be a manufacturing related issue.The supplier is a raw material supplier is an international organization for standardization (iso) 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.

Brand Name
AESCULAP
Common Device Name
WRAP, STERILIZATION
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22350050
Report Number2916714-2025-00041
Device Sequence Number15583429
Product Code FRG
UDI-Device Identifier04046964909900
UDI-Public(01)04046964909900(10)C05SF001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD355
Device Catalogue NumberMD355
Device Lot NumberC05SF001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown